Research ArticleOpen accessEvery word in the titleGroup Re-keying Protocol Based on Modular Polynomial Arithmetic Over Galois Field GF(2n)Sundaram Sudha, Azman Samsudin, Mohammad Ahmad AliaAmerican Journal of Applied Sciences, Vol. 6, Issue 9 · 30 Sep 2009 · 7,165 accessesView PDFCite
120 articles for “Polynomial”
Set a search alertResearch ArticleOpen accessEvery word in the titleOn Discrete Least Squares Polynomial Fit, Linear Spaces and Data ClassificationFrançois Dubeau, Youness MirJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,865 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleClosed Form Solution to an Optimal Control Problem by Orthogonal Polynomial ExpansionMohammad Ali Tavallaei, Behrouz TousiAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,326 accessesView PDFCite
EditorialOpen accessEvery word in the titleOn Matrix Representation of Bernstein Polynomials for Triple SequencesArulmani Indumathi, Ayhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Aug 2020 · 6,356 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Generalized Some (p, q)-Special PolynomialsUgur Duran, Mehmet Acikgoz, Serkan AraciJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 18 May 2018 · 7,437 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleApplications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli PolynomialsMehmet Acikgoz, Resul Ates, Ugur Duran, Serkan AraciJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 4 Jan 2018 · 8,182 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed ConditionsMiloud Moussai, Lakhdar ChiterJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 27 Feb 2017 · 7,142 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Note on the Bivariate Lagrange Interpolation PolynomialsDan BărbosuAmerican Journal of Applied Sciences, Vol. 5, Issue 12 · 31 Dec 2008 · 6,697 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Asymptotics of Lp Extremal Polynomials on a Complex Curve Plus an Infinite Number of PointsYamina Laskri, Rachid BenzineJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 5,986 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleDSP-128:Stream Cipher Based On Discrete Log Problem And Polynomial ArithmeticKhaled M. Suwais, Azman SamsudinAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 7,396 accessesView PDFCite